# SDR AALA201612099020

- Difficulty date: December 6, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N947UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000078
- Aircraft time: 20,389 hours, 17,108 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: 19032262422
- Condition: Failed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON TRAILING EDGE HINGE FITTING NR 1, POWER CONTROL SYSTEM FAILED BACKLASH . REPLACED HINGE FITTING NR 1 IAW AMM 57-61-00.
